May  2014, 13(3): 1105-1117. doi: 10.3934/cpaa.2014.13.1105

Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients

1. 

Departamento de Matemática Aplicada e Estatística, Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo -- Campus de São Carlos, Caixa Postal 668, 13560-970 São Carlos, SP, Brazil, Brazil

Received  April 2013 Revised  October 2013 Published  December 2013

We study the asymptotic behaviour of the solutions of a class of linear neutral delay differential equations with discrete delay where the coefficients of the non neutral part are periodic functions which are rational multiples of all time delays. We show that this technique is applicable to a broader class where the coefficients of the neutral part are periodic functions as well.
Citation: Miguel V. S. Frasson, Patricia H. Tacuri. Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1105-1117. doi: 10.3934/cpaa.2014.13.1105
References:
[1]

R. D. Driver, Some harmless delays, Delay and functional differential equations and their applications (Proc. Conf., Park City, Utah, 1972), New York: Academic Press, (1972), 103-119.

[2]

R. D. Driver, D. W. Sasser and M. L. Slater, The equation $x' (t)=ax(t)+bx(t-\tau )$ with "small'' delay, Amer. Math. Monthly, 80 (1973), 990-995. doi: 10.2307/2318773.

[3]

M. V. S. Frasson, On the dominance of roots of characteristic equations for neutral functional differential equations, Appl. Math. Comput., 214 (2009), no. 1, 66-72. doi: 10.1016/j.amc.2009.03.058.

[4]

M. V. S. Frasson and S. M. Verduyn Lunel, Large time behaviour of linear functional differential equations, Integral Equations Operator Theory, 47 (2003), 91-121. doi: 10.1007/s00020-003-1155-x.

[5]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Applied Mathematical Sciences, 99 New York: Springer-Verlag, 1993.

[6]

V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional-Differential Equations, vol. 463 of Mathematics and its Applications, Dordrecht: Kluwer Academic Publishers, 1999.

[7]

I.-G. E. Kordonis, N. T. Niyianni and C. G. Philos, On the behavior of the solutions of scalar first order linear autonomous neutral delay differential equations, Arch. Math. (Basel), 71 (1998), 454-464. doi: 10.1007/s000130050290.

[8]

J. C. Lillo, Periodic differential difference equations, J. Math. Anal. Appl., 15 (1966), 434-441.

[9]

C. G. Philos, Asymptotic behaviour, nonoscillation and stability in periodic first-order linear delay differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 128 (1998), 1371-1387. doi: 10.1017/S0308210500027372.

[10]

C. G. Philos and I. K. Purnaras, Periodic first order linear neutral delay differential equations, Appl. Math. Comput., 117 (2001), 203-222. doi: 10.1016/S0096-3003(99)00174-5.

show all references

References:
[1]

R. D. Driver, Some harmless delays, Delay and functional differential equations and their applications (Proc. Conf., Park City, Utah, 1972), New York: Academic Press, (1972), 103-119.

[2]

R. D. Driver, D. W. Sasser and M. L. Slater, The equation $x' (t)=ax(t)+bx(t-\tau )$ with "small'' delay, Amer. Math. Monthly, 80 (1973), 990-995. doi: 10.2307/2318773.

[3]

M. V. S. Frasson, On the dominance of roots of characteristic equations for neutral functional differential equations, Appl. Math. Comput., 214 (2009), no. 1, 66-72. doi: 10.1016/j.amc.2009.03.058.

[4]

M. V. S. Frasson and S. M. Verduyn Lunel, Large time behaviour of linear functional differential equations, Integral Equations Operator Theory, 47 (2003), 91-121. doi: 10.1007/s00020-003-1155-x.

[5]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Applied Mathematical Sciences, 99 New York: Springer-Verlag, 1993.

[6]

V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional-Differential Equations, vol. 463 of Mathematics and its Applications, Dordrecht: Kluwer Academic Publishers, 1999.

[7]

I.-G. E. Kordonis, N. T. Niyianni and C. G. Philos, On the behavior of the solutions of scalar first order linear autonomous neutral delay differential equations, Arch. Math. (Basel), 71 (1998), 454-464. doi: 10.1007/s000130050290.

[8]

J. C. Lillo, Periodic differential difference equations, J. Math. Anal. Appl., 15 (1966), 434-441.

[9]

C. G. Philos, Asymptotic behaviour, nonoscillation and stability in periodic first-order linear delay differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 128 (1998), 1371-1387. doi: 10.1017/S0308210500027372.

[10]

C. G. Philos and I. K. Purnaras, Periodic first order linear neutral delay differential equations, Appl. Math. Comput., 117 (2001), 203-222. doi: 10.1016/S0096-3003(99)00174-5.

[1]

Nguyen Minh Man, Nguyen Van Minh. On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations. Communications on Pure and Applied Analysis, 2004, 3 (2) : 291-300. doi: 10.3934/cpaa.2004.3.291

[2]

Tomás Caraballo, Gábor Kiss. Attractivity for neutral functional differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (7) : 1793-1804. doi: 10.3934/dcdsb.2013.18.1793

[3]

Yongqiang Suo, Chenggui Yuan. Large deviations for neutral stochastic functional differential equations. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2369-2384. doi: 10.3934/cpaa.2020103

[4]

Nicola Guglielmi, Christian Lubich. Numerical periodic orbits of neutral delay differential equations. Discrete and Continuous Dynamical Systems, 2005, 13 (4) : 1057-1067. doi: 10.3934/dcds.2005.13.1057

[5]

Nguyen Thieu Huy, Ngo Quy Dang. Dichotomy and periodic solutions to partial functional differential equations. Discrete and Continuous Dynamical Systems - B, 2017, 22 (8) : 3127-3144. doi: 10.3934/dcdsb.2017167

[6]

Fatih Bayazit, Ulrich Groh, Rainer Nagel. Floquet representations and asymptotic behavior of periodic evolution families. Discrete and Continuous Dynamical Systems, 2013, 33 (11&12) : 4795-4810. doi: 10.3934/dcds.2013.33.4795

[7]

Qiang Li, Mei Wei. Existence and asymptotic stability of periodic solutions for neutral evolution equations with delay. Evolution Equations and Control Theory, 2020, 9 (3) : 753-772. doi: 10.3934/eect.2020032

[8]

Hernán R. Henríquez, Claudio Cuevas, Alejandro Caicedo. Asymptotically periodic solutions of neutral partial differential equations with infinite delay. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2031-2068. doi: 10.3934/cpaa.2013.12.2031

[9]

Yongkun Li, Pan Wang. Almost periodic solution for neutral functional dynamic equations with Stepanov-almost periodic terms on time scales. Discrete and Continuous Dynamical Systems - S, 2017, 10 (3) : 463-473. doi: 10.3934/dcdss.2017022

[10]

Junhao Hu, Chenggui Yuan. Strong convergence of neutral stochastic functional differential equations with two time-scales. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 5831-5848. doi: 10.3934/dcdsb.2019108

[11]

Jean-François Couchouron, Mikhail Kamenskii, Paolo Nistri. An infinite dimensional bifurcation problem with application to a class of functional differential equations of neutral type. Communications on Pure and Applied Analysis, 2013, 12 (5) : 1845-1859. doi: 10.3934/cpaa.2013.12.1845

[12]

Xiuli Sun, Rong Yuan, Yunfei Lv. Global Hopf bifurcations of neutral functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems - B, 2018, 23 (2) : 667-700. doi: 10.3934/dcdsb.2018038

[13]

Nguyen Thieu Huy, Pham Van Bang. Invariant stable manifolds for partial neutral functional differential equations in admissible spaces on a half-line. Discrete and Continuous Dynamical Systems - B, 2015, 20 (9) : 2993-3011. doi: 10.3934/dcdsb.2015.20.2993

[14]

Fuke Wu, Shigeng Hu. The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay. Discrete and Continuous Dynamical Systems, 2012, 32 (3) : 1065-1094. doi: 10.3934/dcds.2012.32.1065

[15]

Andriy Stanzhytsky, Oleksandr Misiats, Oleksandr Stanzhytskyi. Invariant measure for neutral stochastic functional differential equations with non-Lipschitz coefficients. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022005

[16]

Daoyi Xu, Yumei Huang, Zhiguo Yang. Existence theorems for periodic Markov process and stochastic functional differential equations. Discrete and Continuous Dynamical Systems, 2009, 24 (3) : 1005-1023. doi: 10.3934/dcds.2009.24.1005

[17]

Tianhui Yang, Lei Zhang. Remarks on basic reproduction ratios for periodic abstract functional differential equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (12) : 6771-6782. doi: 10.3934/dcdsb.2019166

[18]

Tian Zhang, Huabin Chen, Chenggui Yuan, Tomás Caraballo. On the asymptotic behavior of highly nonlinear hybrid stochastic delay differential equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5355-5375. doi: 10.3934/dcdsb.2019062

[19]

Jiaohui Xu, Tomás Caraballo, José Valero. Asymptotic behavior of nonlocal partial differential equations with long time memory. Discrete and Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021140

[20]

Mustafa Hasanbulli, Yuri V. Rogovchenko. Classification of nonoscillatory solutions of nonlinear neutral differential equations. Conference Publications, 2009, 2009 (Special) : 340-348. doi: 10.3934/proc.2009.2009.340

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (107)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]